# SDR SWAA2025031896783

- Difficulty date: February 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 30,131 hours, 14,856 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST I/B ATTACH BRACKET CRACKED ON UPPER SHELF PANEL COMMON TO DEFLECTION CONTROL RIB. (MARKED) 757-RCB-03-01 (GVI INTERNAL - LEFT WING TRAILING EDGE STRUCTURE - DEFLECTION CONTROL RIB AND SUPPORT BEAM ATTACHMENT) <[01]. REMOVED AND REPLACED LEFT WING MOST IB ATTACH BRACKET ON UPPER SHELF PANEL COMMON TO DEFLECTION CONTROL RIB IAW SRM 51-40-02.
